Ask an expert
Question

08 Feb 2006

Re: eczema
Dear Doctor,

I am a very allergic person, I have an IgE score of 192. As a child I suffered from severe eczema, it disappeared during my teenage years and has recently re-occurred. I use steroid creams when necessary, emollients, and other advised creams. My question is I have patches on my chins and stomach that have lost their pigment. I wanted to know if this loss of pigmentation is from the steroids or just the skin being dry, and will the pigment return?
Answer 296 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear inquisitive
It is highly unlikely that it was caused by the allergies - it could be a skin problem and I would advise you to see a dr.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9378 votes
No
67% - 19421 votes
Vote